标题:Observer-based asynchronous H∞ control for a class of discrete time nonlinear switched singular systems
作者:Sun, Yuchen ;Ma, Shuping
作者机构:[Sun, Yuchen ;Ma, Shuping ] School of Mathematics, Shandong University, Jinan; Shandong; 250100, China
通讯作者:Ma, Shuping;Ma, Shuping
通讯作者地址:[Ma, S] School of Mathematics, Shandong UniversityChina;
来源:Journal of the Franklin Institute
出版年:2020
卷:357
期:9
页码:5277-5301
DOI:10.1016/j.jfranklin.2020.02.045
摘要:This paper discusses the observer-based asynchronous H∞ control for switched singular systems with quadratically inner-bounded nonlinearities. Different from the Lyapunov functional is piecewise decreasing in synchronous control, a less conservative Lyapunov functional method is constructed, which allows to increase in the time interval when a subsystem is active. By utilizing average dwell time (ADT) approach and free-weighting matrix technique, sufficient conditions are obtained to guarantee the closed-loop systems be regular, causal, have a unique solution and be globally uniformly asymptotically stable (GUAS) with a weighted H∞ performance. Then less conservative linear matrix inequality (LMI) conditions are derived by using Finsler's lemma and the observer design method is given. Finally, two examples are given to illustrate the effectiveness of the proposed methods. © 2020 The Franklin Institute
收录类别:EI;SCOPUS
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85081260034&doi=10.1016%2fj.jfranklin.2020.02.045&partnerID=40&md5=28bcab5bdade8a4d8499375bee04e6dd
TOP